# SDR AALA20041172

- Difficulty date: November 27, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT AT ROWS 11 TO 14 INOPERATIVE.  EMERGENCY TRACK LIGHT AT 24D MISSING END CAP AND BROKEN CABLE.  REPLACED EMERGENCY ESCAPE PATH LIGHT SEGMENTS AT ROWS 11 TO 14.  REPLACED EMERGENCY TRACK LIGHT END CAP AT 24D AND REPLACED EMERGENCY LIGHT STRIP AT SEAT 24 TO LAVATORY D FOR BROKEN CABLE ON EMERGENCY TRACK LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
